MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR RCI 8X35MM 2.0 CANN. STER; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR RCI 8X35MM 2.0 CANN. STER; SCREW, FIXATION, BONE
Model Number 7209411
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during acl reconstruction surgery, the 8x35mm was opened but it was a 9x35mm in the packaging.The device was used on patient.A backup device was available to complete the procedure with no significant delay or patient injuries.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
One 7209411 rci 8x35mm screw used for treatment, was returned for evaluation.The diameter of the item returned for evaluation measured 9mm.Complaint history review indicated no similar allegations for the lot number reported.Dhr/batch/lot review did not indicate a condition or product/procedure failure that supported the allegation.Although we cannot determine when or where the product was put into an 8mm shelf carton, engineering has been made aware.At this time, this is an isolated incident.If relevant information becomes available to assist with further evaluation, the complaint may be revisited.No further actions required at this time.

Brand Name
SCR RCI 8X35MM 2.0 CANN. STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key9390517
Report Number1219602-2019-01507
Device Sequence Number13562574
Product Code HWC
UDI-Device Identifier03596010477972
UDI-Public03596010477972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K992945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Model Number7209411
Device Catalogue Number7209411
Device Lot Number2029478
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date11/28/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1